Name - "Cabergoline"
Mainly they are thought to lower my prolactin levels, which in return can regulate:
-other hormonal issues
And, if I'm really lucky it will shrink my tumor :) It does come with various side effects, mostly the ones you would experience during a stomac flu. For me it was only nausea and fatique/ drowsiness for the first 2 weeks. I am taking 0.5mg doses half a tablet twice a week, that is low...but you usually start off as low as possible and later increase if necessary.
I did notice bettering on the following things:
- Hair Loss, it lessened about 1 mth after starting the meds and stopped after 1 1/2 mths.
- Hypo-Thyroid symptoms like dry skin, dry hair, more prone to damage hair - almost gone.
- Fatique - much less tired, more energy lately.
- Acne - my skin is close to normal atm, although at first it seems the meds caused a break out.
- Menses - my cycle was rather long and heavy (although regular), but the last 2 were lighter and shorter (28 days), no cramps thats how it is for me normally ~"I'm bleeding? My, I would have never noticed!" :-P
I should note I am also not taking phytoestrogens anymore. My Doctor said I should try to go off re-fem and let the meds do their work. And I'm not drinking too much because meds and beer..well it makes me feel a little drugged ^^.
And that was my very short, first report about this.